Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had unprotected sex and took postinor after intercourse. Experiencing spot bleeding. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
hello, i had unprotected sex but my bf ejaculated outside of me, however, i took postinor 12 hours after intercouse, today 10 days later i am experiencing spot bleeding; what does this mean?>
Posted Sun, 20 Oct 2013 in Women's Health
 
 
Answered by Dr. Rhea Chanda 27 minutes later
Brief Answer:
withdrawal bleeding

Detailed Answer:
Hello

Thanks for posting your query on XXXXXXX

After taking postinor what you are experiencing now is called withdrawal bleeding . It normally happens after taking hormonal medication like postinor. You may have a bleed like a period for further few days . Also your normal menstrual cycles may become irregular. It's a common side effect of postinor . Just remember that your dates may change in the next few cycles .

Regards
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex and took postinor after intercourse. Experiencing spot bleeding. Should I be concerned? 55 minutes later
Does this mean that i am safe and not pregnant?
ALso, the bleeding is not like period it is abit less but been going on the whole day?
 
 
Answered by Dr. Rhea Chanda 33 minutes later
Brief Answer:
safe if the bleeding is like a period

Detailed Answer:
The bleeding can be less than a period but it should continue for a couple of days at least. It may be slightly less than a normal period but shouldnt be just spotting. You may have to use a pad for a day or two. In that case, you are safe.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor